# SDR DALA2017031101951

- Difficulty date: March 10, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 465-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, RBL 44.5, BS 465 - 565, HAS AREAS OF GOUGING AND CORROSION.   BLENDED CORROSION OUT OF LIMITS.  REPAIRED IAW  SRM 53-20-52 REPAIR 1, RESTORED TOP COAT IAW SRM 51-22-01 ITEM 8.
